Multivitamins Supplements Causes Sleeping Difficulty?

Advertisement

multivitamin insomniaMultivitamin supplements has now become part of the lifestyle of a busy urban community. However, quite a lot of consumers who claims that multivitamin supplements reduces their hours of sleep.

Sleep disorder experienced by multivitamin supplement users include shorter hours of sleep and often waking up at midnight.

In 2007 researchers conducted a study of 1000 participants and investigated their sleep patterns, including finding out if they consume multivitamins or drugs. Observations regarding the sleep patterns of participants were conducted over two weeks.

After considering other variables, like age and sex, researchers found that people who regularly take a multivitamin supplements more often experience sleep disturbances. However, because only association connection was found, they can not conclude this sleep disorder with multivitamin consumption.

Experts say, if supplements give effect, it is probably caused by effects from individual vitamins . For example, vitamin B. Some studies say that taking vitamin B6 before bed can cause nightmares so people are easily awakened. This vitamin helps the body convert tryptophan into serotonin, a hormone that affects sleep. Another study states of vitamin B12 reduce melatonin hormone so that drowsiness disappear.

Those who’s sleep are disrupted by a multivitamin supplement is recommended to take the supplements in the morning or at least a few hours before bedtime.

Advertisement